hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.13

Orbits tending strongly to infinity under pairs of operators on reflexive Banach spaces

Sonja Mančevska ; Faculty of Technical Sciences, University "St. Kliment Ohridski" - Bitola
Marija Orovčanec ; Faculty of Natural Sciences and Mathematics, Institute of Mathematics, Ss. Ciryl and Methodius University - Skopje

Puni tekst: engleski, pdf (127 KB) str. 195-204 preuzimanja: 287* citiraj
APA 6th Edition
Mančevska, S. i Orovčanec, M. (2008). Orbits tending strongly to infinity under pairs of operators on reflexive Banach spaces. Glasnik matematički, 43 (1), 195-204. https://doi.org/10.3336/gm.43.1.13
MLA 8th Edition
Mančevska, Sonja i Marija Orovčanec. "Orbits tending strongly to infinity under pairs of operators on reflexive Banach spaces." Glasnik matematički, vol. 43, br. 1, 2008, str. 195-204. https://doi.org/10.3336/gm.43.1.13. Citirano 28.09.2021.
Chicago 17th Edition
Mančevska, Sonja i Marija Orovčanec. "Orbits tending strongly to infinity under pairs of operators on reflexive Banach spaces." Glasnik matematički 43, br. 1 (2008): 195-204. https://doi.org/10.3336/gm.43.1.13
Harvard
Mančevska, S., i Orovčanec, M. (2008). 'Orbits tending strongly to infinity under pairs of operators on reflexive Banach spaces', Glasnik matematički, 43(1), str. 195-204. https://doi.org/10.3336/gm.43.1.13
Vancouver
Mančevska S, Orovčanec M. Orbits tending strongly to infinity under pairs of operators on reflexive Banach spaces. Glasnik matematički [Internet]. 2008 [pristupljeno 28.09.2021.];43(1):195-204. https://doi.org/10.3336/gm.43.1.13
IEEE
S. Mančevska i M. Orovčanec, "Orbits tending strongly to infinity under pairs of operators on reflexive Banach spaces", Glasnik matematički, vol.43, br. 1, str. 195-204, 2008. [Online]. https://doi.org/10.3336/gm.43.1.13

Sažetak
In our previous paper, we gave some sufficient conditions under which, for given pair of bounded linear operators T and S on an infinite-dimensional complex Hilbert space H, there is a dense set of vectors in H with orbits under T and S tending strongly to infinity. In this paper we are going to extend these results for pairs of operators on an infinite-dimensional complex and reflexive Banach space.

Ključne riječi
Approximate point spectrum; bounded linear operators; orbits tending strongly to infinity; reflexive Banach space

Hrčak ID: 23540

URI
https://hrcak.srce.hr/23540

Posjeta: 522 *